# SDR DALA2015052903504

- Difficulty date: May 28, 2015
- Submitted: May 30, 2015
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 64,999 hours, 18,671 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Deck Plate
- Condition: Corroded
- Location: Bs 1701
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  AFT DECK PLATE, BS 1701, RBL 24. OUT OF LIMITS IAW 53-60-51, FIG 101.
